Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Charlotte_Sometimes

Kenalog inejection questions

Recommended Posts

Despite all my acne treatment efforts, I still get a big, nasty, painful cyst about once a month. So I go to the derm to get kenalog injections every time I get one. I'm curious if there are any side effects anyone here has experienced.

I am getting married soon and I don't want yet more scarring on my face, so I really need to continue to get them injected until something actually works for my skin. I have read all kinds of scary side effects online, like weight gain, permanent scarring, diarrhea etc. I don't want the cysts, but I don't want to gain weight right before the big day either. It's rather difficult to make a wedding dress bigger after it's already been purchased and fitted.

Thanks.

Share this post


Link to post
Share on other sites

Nearly a year ago I had a minor cyst injected with cortisone that resulted in a depression of the area about the width of a dime. The scarring isn't garrish but I understand that greater scarring is possible.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×